# SDR SWIA200819067

- Difficulty date: January 16, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 34,864 hours, 29,067 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUEL COULD BE DETECTED IN THE CABIN WHEN APU AUTO SHUTDOWN, FLIGHT NR 3946.  REPLACED APU FUEL SOLENOID IAW MM 49-31-00.  OPS CHECKS GOOD.
